Irreducibilty of alternating and symmetric squares.
Manuscripta mathematica, Tome 95 (1998) no. 3, pp. 169-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
special linear groups, alternating groups, alternating squares, symmetric squares, maximal subgroups, irreducible modules, finite groups of Lie type
@article{MM2_1998__95_3_156368,
author = {Gunter Malle and Kay Magaard},
title = {Irreducibilty of alternating and symmetric squares.},
journal = {Manuscripta mathematica},
pages = {169--180},
year = {1998},
volume = {95},
number = {3},
zbl = {0919.20009},
url = {http://geodesic.mathdoc.fr/item/MM2_1998__95_3_156368/}
}
Gunter Malle; Kay Magaard. Irreducibilty of alternating and symmetric squares.. Manuscripta mathematica, Tome 95 (1998) no. 3, pp. 169-180. http://geodesic.mathdoc.fr/item/MM2_1998__95_3_156368/